Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a result of Faltings via tight closure


Author: Tirdad Sharif
Journal: Proc. Amer. Math. Soc. 138 (2010), 3495-3499
MSC (2010): Primary 13A35, 14M10
Published electronically: May 10, 2010
MathSciNet review: 2661549
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using a result in the theory of tight closure on $ F$-rational rings, we prove a criterion for local rings of positive prime characteristic to be complete intersections. As an application of our criterion, we give a new and simple proof for an extension of an algebraic result of Faltings that was used by Taylor and Wiles for a simplification of the proof of the minimal deformation problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13A35, 14M10

Retrieve articles in all journals with MSC (2010): 13A35, 14M10


Additional Information

Tirdad Sharif
Affiliation: School of Mathematics, Institute for Research in Fundamental Sciences (IPM), P.O. Box 19395-5746, Tehran, Iran
Email: sharif@ipm.ir

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10379-7
PII: S 0002-9939(10)10379-7
Keywords: Complete intersection algebras, deformation algebras, Hecke algebras, tight closure
Received by editor(s): April 28, 2009
Received by editor(s) in revised form: January 13, 2010
Published electronically: May 10, 2010
Additional Notes: The author was supported by a grant from IPM (No. 83130311).
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2010 American Mathematical Society